# SDR C2XA99IA170

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND LEFT NACELLE FLAP LOWER FORWARD SKIN CHAFED.  INSTALLED DOUBLER REPAIR IAW SRM 54-20-01.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
